A 31-year-old female asked:
Disclaimer

i am a 31 year old pcos patient, had miscarriage twice. can i take supplements like dhea and coq10. are there any side effects? what dosage ?

1 doctor answer
Dr. Michael Kleerekoper
A Verified Doctor answered
A US doctor answered Learn more
Miscarriage: Please contact your Gynecologist to discuss your concerns. You may get advice by phone or, more likely, you will have to go and see your Gynecologist. Hope all goes well - please keep me posted.
Answered on Sep 20, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 24-year-old female asked:
Dr. Jesse Krakauer
45 years experience Endocrinology
Added details: B"sd appending to my previous response - would suggest you proceed with appropriate studies to asses for congenital adrenal hyperplasia, adrenal-pitui ... Read More
A 29-year-old female asked:
Dr. Terri Washington
16 years experience Endocrinology
No: Your risk of miscarriage is not increased by stopping metformin.
A 25-year-old female asked:
Dr. David Sneid
41 years experience Endocrinology
DHEA is: Metabolized to estrogen, testosterone or cortisone -- and you can't control which and how much goes to each of the three. Plus, most of the dhea suppl ... Read More
1
1 thank
A 37-year-old female asked:
Dr. Michael Kleerekoper
A Verified Doctor answered
A US doctor answered Learn more
Ovasitol: Please do not take any chances till you ask your doctor. Might not be an issue but you MUST find out.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month